# SDR 08FDEA01828

- Difficulty date: May 12, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46605
- Aircraft time: 74,463 hours, 30,363 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC05026
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBD FLAP, INBD HINGE LOCATION NR 3 MOUNTING SURFACE IS CORRODED.  REMOVED THE CORROSION FROM THE NR 3 LUG FACE IAW CMM 57-44-08.  FABRICATED SHIMS IAW CMM 57-44-08.  CAD PLATED SHIMS IAW QQP 416 TY2 CL2 AND INSTALLED SHIMS ON THE NR 3 LUG IAW CMM 57-44-01.  COMPLIED WITH FEDEX EA 8-5740-116978 DATED 5/1/2008.
